# SDR COMA0760168

- Difficulty date: February 6, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 26,659 hours, 23,551 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5542 - FLAPS FAILED DURING APPROACH.  REMOVED, INSPECTED, LUBRICATED AND REINSTALLED ALL FLEX DRIVE SHAFTS.
